It is currently Thu Aug 24, 2017 1:22 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Thu Apr 26, 2012 7:15 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Mar 24, 2012 5:16 pm
Posts: 11
Okay, so I relapsed for the last 2 weeks of only being sober for 21 days. Today is my 2nd day off norcos and percs. I havent been able to stop sleeping. Like, I'm so dizzy and have slept for like 20hrs. Can anyone help? I feel dizzy and I nod off! Help!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 7:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Give yourself some time. I've always found after I've self-destructed, I've needed a lot of rest while my body and mind repairs itself. If it's still a problem in a few days then I'd start asking questions.

You gotta give yourself some time to "land".


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 8:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree with TJ. Give yourself some time to recover. Relapses can be tough, especially if you've been on suboxone, usually because our tolerance is that much higher and we end up taking more to get past it. Let your body rest and hopefully all will be back to normal in a day or so, if that.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Apr 27, 2012 6:17 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Mar 24, 2012 5:16 pm
Posts: 11
Is it weird that I never felt like this before? Then again, it's my first attempt at sobriety, till I messed it up on went on binges for 3 days, taking a day off, thinking I won't become physically addicted again. But every 4th day when I would stop, I would crash like crazy!!! I wouldn't be able to stay awake without nodding off for 30 minutes, so deep, I'd be drooling. But since I stopped, for 2 days this time, i was knocked out, most of yesturday. I slept for literally a total of 20 hrs! Nodded off just a bit in the morning, then it stopped. My body would not let me stay awake, even if I tried. Do u think it's because I take Welbutrin (in the morning) nuerontin 3xs a day, clonidine 1 in am 1 in pm, and Paxil(at night)? Or do u think it's just my body coming off my 3 day binges? I never felt like this, then again, I haven't been sober for many years. This was my 1 st time til I relapsed. Should I tell my psychiatrist, when I see him? I'm too emberassed and feel like he won't try to help me with these meds he's given me, to get off opiods. I'm craving so bad but I hate sleeping all day cus I feel like I'm dying. Anyone else go thru this? Please help. Love to hear your stories. Thanks! :oops:


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 27, 2012 6:34 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
LoveTunechi said:
Quote:
Do u think it's because I take Welbutrin (in the morning) nuerontin 3xs a day, clonidine 1 in am 1 in pm, and Paxil(at night)? Or do u think it's just my body coming off my 3 day binges?


It's possible these other meds are causing your excessive somnolence. How long have you been on them - are any of them new medications for you? For example, the neurontin affects SOME people by making them loopy and very sleepy (but not everyone gets that effect). Clonidine might be contributing as well. Of course I'm certainly no doctor and it all depends on you, your dosage, and your own unique body chemistry. Everyone reacts differently to different meds. OR - if any of those meds are new to you, it could also be an interaction between the meds or just an initial response to a new med that might subside.

And the binge could definitely also be contributing. I don't know what your tolerance was like or how much you used when you relapsed, but those things could very well be continuing to knock you out until it's out of your system a bit more. And it could be this PLUS the other meds making you tired.

See all the different variables and possibilities? So many so that there's no way someone can tell you for sure what's causing this, least of all us invisible lay-people behind computer screens.

I'd say give it a couple of days and if you still are sleeping that many hours in a day, I'd definitely discuss it with your doctor, just to rule out any other problems.

I wish I could be more help or tell you specifically what to do to make you feel better, but I just can't. Take care of yourself...eat well and try to get some exercise. The better you take care of yourself, mind and body, the better you should get back to your old self. At least that's my position. Be well.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Sat Apr 28, 2012 6:10 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
LoveTunechi wrote:
Is it weird that I never felt like this before? Then again, it's my first attempt at sobriety, till I messed it up on went on binges for 3 days, taking a day off, thinking I won't become physically addicted again. But every 4th day when I would stop, I would crash like crazy!!! I wouldn't be able to stay awake without nodding off for 30 minutes, so deep, I'd be drooling. But since I stopped, for 2 days this time, i was knocked out, most of yesturday. I slept for literally a total of 20 hrs! Nodded off just a bit in the morning, then it stopped. My body would not let me stay awake, even if I tried. Do u think it's because I take Welbutrin (in the morning) nuerontin 3xs a day, clonidine 1 in am 1 in pm, and Paxil(at night)? Or do u think it's just my body coming off my 3 day binges? I never felt like this, then again, I haven't been sober for many years. This was my 1 st time til I relapsed. Should I tell my psychiatrist, when I see him? I'm too emberassed and feel like he won't try to help me with these meds he's given me, to get off opiods. I'm craving so bad but I hate sleeping all day cus I feel like I'm dying. Anyone else go thru this? Please help. Love to hear your stories. Thanks! :oops:








Let's see...Welbutrin, Neurontin, clonidine, and Paxil...wow...that is a lot of drugs! Are you on suboxone? I am a little confused...you said every 4th day..? ...if you are on sub how much are you taking?...and did you stop the sub and go back to your doc? I was just thinking if you were on the sub and then went out on your drugs of choice...while still taking all these other drugs...I think that could make you sleepy.

Clonidine is a great drug (I take it)...but it is also a downer and can cause depression. I worked for an internist (i am an R.N., ) and he told me this about clonidine. I am certainly no doctor...but I have been around these medications and know a little about them....sometimes Dr.s can give you too much medication..trying to cover all the bases....I don't mean to tell you not to do what your Dr. says...but you might want to talk with him about dropping some of it.

Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
PostPosted: Sun Apr 29, 2012 1:51 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
slipper wrote:

Clonidine is a great drug (I take it)...but it is also a downer and can cause depression. I worked for an internist (i am an R.N., ) and he told me this about clonidine. I am certainly no doctor...but I have been around these medications and know a little about them....sometimes Dr.s can give you too much medication..trying to cover all the bases....I don't mean to tell you not to do what your Dr. says...but you might want to talk with him about dropping some of it.

Slipper[/b]


Its not that many... I take 2 pills a day and was taking three until I got off Sub. I have had to take up to 4. Clonidine must be tapered off, I experience a little bit of rebound anxiety from it.

Anyways, I suggest talking to your therapist about the relapse. Learning why and how you relapsed can turn a bad situation into a good one. Get up, brush the dirt of your shoulder and get back at it. Maybe you need to get back on the Sub for a little while?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group